# SDR FDEA201601170180

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LE SURFACE ISLAND, ABOVE 3 PYLON, LOWER SKIN SURFACE SHOWS WEAR FROM CONTACT WITH DROOP LE.  REPAIRED IAW EA 8-5730-T0322697.
